# SDR QXEA200400563

- Difficulty date: July 20, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4046
- Aircraft time: 7,264 hours, 7,912 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Adc
- Part number: C17053AC03
- Part serial: 365
- Condition: Inoperative
- Location: Zone 200
- Part time: 7,264 hours, 7,912 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - FLIGHT 2319, AT 24,000 FT GOT A IAS MISMATCH.  FOLLOWED CHECKLIST.  SWITCHED TO NR 2 ADC.  ON DESCENT NR 2 AIRSPEED WAS DECREASING.  THE STANDBY AIRSPEED INCREASING WITH ELEVATOR FEEL, PITCH TRIM, SPOILER OUTBOARD, AND RUD CONTROL, CAUTION LIGHTS ILLUMINATED WITH AUTO PILOT AND YAW DAMPER FAIL.  SWITCHED TO NR 1 ADC AND AIRSPEED RETURNED TO NORMAL AND THE CAUTION LIGHTS WENT OUT.  CONTINUED WITHOUT FURTHER PROBLEMS.  REMOVED AND REPLACED NR 1 ADU.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
